Hello, I had excess Juvedeem dissolved around my mouth (corners and under lips) 11 days ago. It is still swollen and creating contour irregularities. Should I wait for it settle down more or should I get more hyaluronidase now? Is Juvederm impossible to totally get rid of? Thanks.
Doctor Answers (11)
Before you have more hyaluronidase injected to further dissolve the Juvederm, give yourself a week or so for things to calm down and re-assess how things look.
Web reference: http://www.drfpalmer.com
When hyaluronidase is used properly, it should dissolve all of the Juvederm that is present. It is difficult to determine whether you are experiencing residual swelling or if there is product left in the area. I would recommend following the advice of your provider, as they know the details of your treatment. I hope this helps, and I wish you the best of luck.
More Hyaluronidase after Juvederm
I would recommend waiting two weeks after your initial hyaluronidase injection before injecting more. If it is still not settled after 2 weeks, return to an experienced injector for additional hyaluronidase. It may take some time for the Juvederm to completely dissolve, but it usually can dissolve completely.
You might also like...
The swelling could still be a result of the hyaluronidase. It would be best to allow at least two weeks before having more hyaluronidase injected. Hyaluronic acid is a naturally occurring substance that is made and broken down naturally by our body every day. Hyaluronidase is an enzyme that increases the speed of break down. Over time your body will naturally break down all hyaluronic based fillers such as Juvederm. However, if you desire complete removal of the product, that can be achieved with more hyaluronidase. It is not impossible to remove Juvederm.
Wait two weeks, and have someone with experience inject hyaluronidase for improvement.
Web reference: http://www.mytotalskincare.com
Dissolving Juvederm with hyaluronidase
If you want to dissolve more then you should get additional hyaluronidase until all the unwanted Juvederm is gone. Typically Juvederm is slightly more resistant to dissolving when compared to Restylane but it's not impossible to totally get rid off. Just be patient and allow the medication to work and add as needed.
Hi Anika. Normally 1 or 2 injections of hyaluronidase will take care of the issue as Juvederm is not that difficult to dissolve. You do not need to wait any longer either as it can be dissolved as soon as it's injected. The only reason to wait would have been the swelling but that should not be an issue 11 days after treatment.
In addition, the product should go away completely. If you find that you need a different injector, we would be happy to see you and are located in North Orange County. If so, you can click through on the link below. Good luck.
The best way to avoid Juvederm 'overfll' is to have a mirror in your hand while you are being injected and to stop when you think you have had enough. It is also the role of the injector to have an 'aesthtic sense of beauty' to stop administering too much Juvederm (in this case) or other fillers. Having said that, you can wait another week and have more hyaluronidase injected to dissolve this product.
Web reference: http://www.AdvanceYourBeauty.com
juvederm can be disolved, but the Hyaluronidase need to be injected in the vicinity of the Juvederm. Try again, it will disolve.
Hyaluronidase kicks in almost immediately and it takes out what it can usually within a maximum of 24-48 hours, so at this point, you can definitely get more if you still have contour irregularities. There shouldn't be anymore "settling down" at this point. Juvederm isn't impossible to get rid of, but it will take a few rounds of hyaluronidase to remove it all if that's what you are trying to do.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.